3 doctors weighed in:

Does vit k cause blood to thicken and cause blockage leading to a heart attack?

3 doctors weighed in
2 doctors agree

In brief: No

It does impact persons on Coumadin (warfarin) and reverse that anticoagulation if indicated, to reverse due to bleeding or need surgery.
Enhanced clotting can happen.

In brief: No

It does impact persons on Coumadin (warfarin) and reverse that anticoagulation if indicated, to reverse due to bleeding or need surgery.
Enhanced clotting can happen.
Dr. Creighton Wright
Dr. Creighton Wright
Thank
Dr. Oscar Novick
Pediatrics
1 doctor agrees

In brief: Vitamink

No, vitamin k wil not thicken the blood to cause blockage and a heart attack.

In brief: Vitamink

No, vitamin k wil not thicken the blood to cause blockage and a heart attack.
Dr. Oscar Novick
Dr. Oscar Novick
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
33 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors